# SDR ASAA2025121663114

- Difficulty date: December 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 42,203 hours, 13,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH POWER SUPPLY M2335 ARE INOP. GROUNDED - YES. REMOVED, REPLACED AND OPERATIONAL TEST PERFORMED SUCCESSFULLY OF THE POWER SUPPLY M2335 IAW B737-900 AMM 33-51-06-960-806. (S/N 113637)
